# SDR UPS203521

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON RT FRAME CHORD B.S. 1342, RBL 20, WL 238.  REPLACED IAW E.O. B727-5530-4601.
